# SDR RAIA980412

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Regulator
- Part number: 31058872
- Condition: Failed
- Location: Rt Engine
- Part time: 4,441 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

JFK - FLT 7779 - RIGHT ENGINE LOW OIL PRESSURE CAPTION ILLUMINATED, CREW PERFORMED ENGINE SHUTDOWN.  MAINTENANCE REPLACED RIGHT ENGINE OIL PRESSURE REGULATING VALVE, PERFORMED MAINTENANCE CHECK FLIGHT:  RESULT SATISFACTORY.  (X)
